# SDR AALA201704269023

- Difficulty date: April 25, 2017
- Submitted: April 27, 2017
- Operation: Air carrier
- Aircraft: N805AW
- Make and model: Airbus A319-132
- Aircraft serial: 1049
- Aircraft time: 59,084 hours, 25,379 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lock Wire
- Condition: Broken
- Location: R1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D31516317
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOCK WIRE BROKEN FOR RELEASE CABLE RETAINER BALLS, & PINS FOR THE R1 ESCAPE SLIDE. REPLACED R1 DOOR ESCAPE SLIDE.
